# SDR AALA20170208016

- Difficulty date: February 7, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 49,420 hours, 24,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. HAZE APPEARED IN CABIN PRIOR TO GATE DEPARTURE. PACK BURN IAW WORK CARD 21-92-12. NO HAZE NOTED. OPERATIONAL CHECK GOOD.
